Concerns re: a B12 supplement called Venom Hyper Drive
I am a 43 y.o. healthy caucasian female. Recently, a group of friends (same age) and I who work out together began taking a supplement recommended to us by our fitness instructor - it is called Venom-HyperDrive. I contacted my physician before starting and communicated the ingredients - Vitamin B12 (cyanocobalamin) 200 mcg; and a unique proprietary mix of several ingredients of which the first few are cocamine 3.0, guarana extract, maximowizia chinensis, hoodia etc... He did not express any concern. However, we are all experiencing similar symptoms from the supplement and wonder if this is a problem (rapid weight loss; numbness, cold sensation, in fingers, toes, hands; muscle tightening in neck or lower legs; loss of appetite, headache, profuse sweating; tingling; very high energy - to extent we changed when we took supplement due to effecting sleep). If we work out too close to taking the supplement, some of us feel "overheated"?
We have looked on line and cant find much. Also, we have been quite surprised here in Birmingham, to find out how many women are taking this product. It is continually sold out at stores.
Can someone give me advice as to these symptoms and these ingredients? We love the weight loss but not sure how this is affecting us otherwise?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.